ITEM METADATA RECORD
Title: Obituary: Edward J. Dudewicz
Authors: van der Meulen, Edward ×
Karian, Zaven A #
Issue Date: 2011
Publisher: Institute of Mathematical Statistics
Series Title: IMS Bulletin vol:40 issue:1 pages:13
ISSN: 1544-1881
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Statistics Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.